midnightpain (midnightpain) wrote in vaginapagina,
midnightpain
midnightpain
vaginapagina

VERY long period...?

Hello lovelies,
I have a questions, and it's kind of odd. I got the okay about 6 or 7 months ago to stack my Alesse indefinitely, because of interactions that happen with another medication when I'm *off* the Pill. Weird, I know. I've actually had no problems at all with this, no spotting, random bleeding or anything like that. About two weeks ago, I accidentally skipped 3 pills in a row. I'm a virgin, and I'm not taking it for birth control purposes, so this was fine in itself, and I just made up for those lost pills and continued on in the pack. Weirdly though, I got a regular period for 4 days and then it started to taper off...and has still been tapering off for nearly 2 weeks!

It's not that the bleeding is at all heavy, it's just enough that it would probably stain my underwear a little but not hugely, but it's certainly there and certainly really, really annoying. Does anyone know what this is or how to get rid of it? Should I be worried? If it helps, I've also been on antibiotics for the last week for a strep infection, could that do anything?

Thank you all so much in advance! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments